48382

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Frequency-Domain Stability Conditions for Discrete-Time Switched Systems

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117918080015

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 79, No. 8

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2018

Страницы: 

1371–1389
Аннотация
We consider discrete-time switched systems with switching of linear time-invariant right-hand parts. The notion of a connected discrete switched system is introduced. For systems with the connectedness property, we propose necessary and sufficient frequency-domain conditions for the existence of a common quadratic Lyapunov function that provides the stability for a system under arbitrary switching. The set of connected switched systems contains discrete control systems with several time-varying nonlinearities from the finite sectors, considered in the theory of absolute stability. We consider the case of switching between three linear subsystems in more details and give an illustrative example.

Библиографическая ссылка: 

Каменецкий В.А. Frequency-Domain Stability Conditions for Discrete-Time Switched Systems // Automation and Remote Control. 2018. Vol. 79, No. 8. С. 1371–1389.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: